| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the activation button of the insulin pump had to press harder to respond.The insulin pump received false/unexplained no delivery alarms and the insulin pump had rejected brand new batteries.The customer stated that the battery life was diminished.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.